MAUDE Adverse Event Report: ERBE MEDICAL, LLC ERBEFLO CLEVERCAP; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

ERBE MEDICAL, LLC ERBEFLO CLEVERCAP; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number 20325-239
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was cracked at the screw cap that inserts into the scope and water would shoot out during use of the water pedal.

Brand Name
ERBEFLO CLEVERCAP
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
ERBE MEDICAL, LLC
405 w geneva dr
tempe AZ 85282
MDR Report Key20309056
Report Number20309056
Device Sequence Number21028524
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public(01)04065655000375(17)261023(10)W0415682
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2024
Report Date (Section F) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20325-239
Device Catalogue Number20325-239
Device Lot NumberW0415682
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight1 KG
Date Report Sent to FDA06/21/2024